Itching and swelling after using mederma are clear cut indications of an allergic reaction.Avoid using mederma and if there is any itching then pls take some over the counter antihistaminic like benadryl or Claritin.You can apply a mild steroid cream on the swelling till it subsides.
I hope that helps. Please do keep me posted if you have any additional doubts.Warm regards.
my 12 yr old daughter was applying mederma for a very light scar above her lip from having impetiego recently. She has been using mederma for the past 2 weeks and her scar looks thicker and is actually darker. It clearly says it will fade them, not neccessarily make them dissappear, and that it will thin the scar. It has done the complete adverse and I am now wondering if this has happened to anyone else.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.